Table of Contents
ISRN Discrete Mathematics
Volume 2013 (2013), Article ID 810245, 5 pages
http://dx.doi.org/10.1155/2013/810245
Research Article

Some Properties of a Sequence Similar to Generalized Euler Numbers

Department of Mathematics, Huizhou University, Huizhou, Guangdong 516007, China

Received 27 December 2012; Accepted 7 February 2013

Academic Editors: W. F. Klostermeyer, T. Prellberg, S. Rim, and W. F. Smyth

Copyright © 2013 Haiqing Wang and Guodong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. D. Liu, “On congruences of Euler numbers modulo powers of two,” Journal of Number Theory, vol. 128, no. 12, pp. 3063–3071, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. D. Liu and H. M. Srivastava, “Explicit formulas for the Nörlund polynomials Bn(x) and bn(x),” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1377–1384, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. D. Liu and W. P. Zhang, “Applications of an explicit formula for the generalized Euler numbers,” Acta Mathematica Sinica, vol. 24, no. 2, pp. 343–352, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. L. Luke, The Special Functions and Their Approximations, Vol. I, Academic Press, New York, NY, USA, 1969. View at MathSciNet
  5. H. M. Srivastava and G. D. Liu, “Some identities and congruences involving a certain family of numbers,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 536–542, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. H. Sun, “Identities and congruences for a new sequence,” International Journal of Number Theory, vol. 8, no. 1, pp. 207–225, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. H. Sun, “Some properties of a sequence analogous to Euler numbers,” Bulletin of the Australian Mathematical Society, 2012. View at Publisher · View at Google Scholar
  8. C. Jordan, Calculus of Finite Differences, Chelsea, New York, NY, USA, 1965. View at Zentralblatt MATH · View at MathSciNet
  9. G. D. Liu, “The D numbers and the central factorial numbers,” Publicationes Mathematicae Debrecen, vol. 79, no. 1-2, pp. 41–53, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. D. Liu, “A recurrence formula for D numbers D2n(2n-1),” Discrete Dynamics in Nature and Society, Article ID 605313, 6 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. N. E. Nörlund, Vorlesungen über Differenzenrechnung, Springer, Berlin, Germany, 1924, Reprinted by Chelsea, Bronx, New York, NY, USA, 1954.
  12. L. Comtet, Advanced Combinatorics, D. Reidel, Dordrecht, The Netherlands, 1974, (Translated from the French by J. W. Nienhuys). View at Zentralblatt MATH · View at MathSciNet
  13. J. Riordan, Combinatorial Identities, John Wiley & Sons, New York, NY, YSA, 1968. View at MathSciNet